I have suddenly started sweating profusely over the least amount of exertion. I'm 59, and worked at a very sedentary job for nearly 25 years, was unemployed for a few months and then took a temporary job in a college bookstore where I had to be on my feet and constantly moving. The sweating began slowly during that time and now, two months later, I am dripping wet at the slightest exertion. I've been very active in that I am moving and I've lost enough weight that a pair of jeans that were comfortably snug are now falling off of me. I am on medication for my thyroid (100 mcg Synthroid daily) and for my blood pressure (Diltiazem). I went through the change 10 yrs ago and did have some hot flashes now and then in the past nine months, but this is something completely different. I can't take the garbage out, do the laundry, or change my grandson's diaper without sweating like a horse, and I seem have no noticeable body odor. Since I have no insurance, I can't just run to the doctor to ask.
Excessive sweating is called hyperhidrosis and thyroid causes like hyperthyroidism is an important cause. Maybe the dose of Synthyroid is more and the dose needs to be adjusted by your physician.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.